# SDR 2008UALA01122

- Difficulty date: February 29, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT SIDE FRAME LWR END IS CRACKED INNER RADIUS.  MAJOR REPAIR ACCOMPLISHED: REPLACED AFT LOWER FRAME.
